# SDR 98UAL900014

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 7321855007
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE LIGHT ON DURING APPROACH AT POSITION 20.  EXECUTED MISSED APPROACH.  NEXT APPROACH FLAPS WORKED NORMALLY.  *S/D*  AN INTERMITTENT INTERNAL FAILURE IN THE TRAILING EDGE FLAP POWER DRIVE UNIT HYDRAULIC CONTROL VALVE MODULE ACTIVATED THE T/E FLAP FAILURE  PROTECTION SYSTEM WHICH INHIBITS FLAP MOVEMENT.  REPOSITIONING THE FLAP CONTROL LEVERS TO THE FULL RETRACT POSITION UNLATCHED THE FAILURE PROTECTION SYSTEM AND RESTORED FULL FLAP OPERATION.  THE SUBJECT T/E FLAP PDU CONTROL VALVE WAS REMOVED, REPLACED, AND OPERATIONALLY CHECKED PER MM 27-51-32.  ALL SYSTEMS CHECKED NORMAL.
